On some multiple zeta-star values of one-two-three indices

Koji Tasaka, Shuji Yamamoto

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we present some identities for multiple zeta-star values with indices obtained by inserting 3 or 1 into the string 2,.., 2. Our identities give analogues of Zagier's evaluation of ζ(2,.., 2, 3, 2,.., 2) and examples of a kind of duality of multiple zeta-star values. Moreover, their generalizations give partial solutions of conjectures proposed by Imatomi, Tanaka, Wakabayashi and the first author.

Original languageEnglish
Pages (from-to)1171-1184
Number of pages14
JournalInternational Journal of Number Theory
Volume9
Issue number5
DOIs
Publication statusPublished - 2013 Aug 1

Keywords

  • Multiple zeta values
  • multiple zeta-star values
  • two-one formula

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On some multiple zeta-star values of one-two-three indices'. Together they form a unique fingerprint.

  • Cite this